Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

On the smallest non-Hamiltonian locally Hamiltonian graph

Auther : C. M. PAREEK AND Z. SKUPIEN

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

We show that the smallest non-Hamiltonian, connected locally Hamiltonian graph is of order 11 and size 27.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55670

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law